# SDR DALA2025010900198

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0752169) CORROSION ON UPPER SURFACE OF AFT CARGO COMPARTEMENT DOOR LOWER SILL UPPER STRAP STA 827-847 RBL 18.5 WL 156. REMOVED AND REPLACED STRAP IAW B737-800 SRM 51-40-02-0G, AND BOEING DWG 146A8120 REV: A.
